# SDR ASOA2015103014071

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD ANGLE CORRODED AT FS 319.70.  SERVICE DOOR FWD ANGLE FITTING CORRODED OUT OF LIMIT IAW SRM 53-00-00-01.  R & R SERVICE DOOR FWD ANGLE AT FS 319.70, REF SRM 51-42-21 AND DWG 601R38335, REV E.
